# SDR HEEA202412230001

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Bolkms BK117A1
- Aircraft serial: 20120
- Aircraft time: 5,552 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: P3963
- Condition: Inoperative
- Location: Zone 400
- Part time: 2,203 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT SYSTEM 1 & SYSTEM 2 BUS TIE OPEN CAUTION LIGHT ILLIMINATED. PERFORMED CHECKLIST PROCEDURE AND RETURNED TO BASE.
